MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC MED REL MEDTRONIC PUERTO RICO RESTORE SENSOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 37714
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id: 37714, serial#: (b)(4), implanted: (b)(6) 2013, explanted: (b)(6) 2020, product type: implantable neurostimulator.Product id: 3708220, serial#: (b)(4), implanted: (b)(6) 2013, explanted: (b)(6) 2020, product type: extension.Product id: 3487a-56, lot#: v941573, implanted: (b)(6) 2013, explanted: (b)(6) 2020, product type: lead.Product id: 3778-60, serial#: (b)(4), implanted: (b)(6) 2013, explanted: (b)(6) 2020,product type: lead.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) and manufacturer representative (rep) regarding a patient¿s implantable neurostimulator (ins).It was reported that the patient had full explant of device to have an mri and therapy was not working for the patient.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) and manufacturer representative (rep) regarding a patient¿s implantable neurostimulator (ins).It was reported that the patient had full explant of device to have an mriand therapy was not working for the patient.
 
Additional Manufacturer Narrative
Continuation of d11: product id 3487a-56 lot# va0551s explanted: (b)(6) 2020 product type lead.Product id 3708220 serial# (b)(6) implanted: (b)(6) 2013 explanted: (b)(6) 2020 product type extension.Product id 3487a-56 lot# v941573 implanted: (b)(6) 2013 explanted: (b)(6) 2020 product type lead.Product id 3778-60 serial# (b)(6) implanted: (b)(6) explanted: (b)(6) 2020 product type lead.Product id 3487a-56 lot# va0551s explanted: (b)(6) 2020 product type lead correction made to the suspect medical device.Previously reported on lead, and changed to stimulator.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESTORE SENSOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10301992
Report Number6000153-2020-00018
Device Sequence Number10891526
Product Code LGW
UDI-Device Identifier00613994722164
UDI-Public00613994722164
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2014
Device Model Number37714
Device Catalogue Number37714
Device Lot NumberVA0551S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR